# SDR DALA2016012900832

- Difficulty date: January 28, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 70,256 hours, 31,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18A EMERGENCY LIGHT INOPERATIVE, GROUND WIRE DISCONNECTED AT OUTBOARD SEAT LEG. RECONNECTED GROUND WIRE.
